# SDR SWIA2021081060174

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Location: Bs 333-349 S21l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STINGER 21L INTERCOSTAL HAS CORROSION BETWEEN FS 333 AND FS 349     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED CORRODED INTERCOSTAL AT STGR21L BETWEEN FS333.00 AND FS349.00 WITH NEW INTERCOSTAL (P/N SH670-31823-1) USING NEW FASTENERS. REF BOMBARDIER DWG#SH670-31810 REV Y AND CRJ700 SRM 51-42-06-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
